Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Computational Methods in Applied Mathematics

Editor-in-Chief: Carstensen, Carsten

Managing Editor: Matus, Piotr

4 Issues per year


IMPACT FACTOR 2016: 1.097

CiteScore 2016: 1.09

SCImago Journal Rank (SJR) 2016: 0.872
Source Normalized Impact per Paper (SNIP) 2016: 0.887

Mathematical Citation Quotient (MCQ) 2016: 0.75

Online
ISSN
1609-9389
See all formats and pricing
More options …
Volume 15, Issue 4 (Oct 2015)

Issues

Survey of Existence Results in Nonlinear Peridynamics in Comparison with Local Elastodynamics

Etienne Emmrich
  • Corresponding author
  • Institut für Mathematik, Technische Universität Berlin, Straße des 17. Juni 136, 10623 Berlin, Germany
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Dimitri Puhst
Published Online: 2015-08-14 | DOI: https://doi.org/10.1515/cmam-2015-0020

Abstract

We give an overview on existence results in nonlinear peridynamics, a nonlocal elasticity theory, and compare these results with those known for classical nonlinear elastodynamics. In peridynamics, it is possible to obtain stronger results under equal or even less restrictive assumptions on the stress.

Keywords: Nonlinear Elastodynamics; Nonlocal Models; Peridynamics; Existence; Generalized Solutions; Galerkin Approximation

MSC: 74-02; 74B20; 74H20; 35L72; 35D30; 34G20

About the article

Received: 2015-03-11

Revised: 2015-07-20

Accepted: 2015-07-26

Published Online: 2015-08-14

Published in Print: 2015-10-01


Citation Information: Computational Methods in Applied Mathematics, ISSN (Online) 1609-9389, ISSN (Print) 1609-4840, DOI: https://doi.org/10.1515/cmam-2015-0020.

Export Citation

© 2015 by De Gruyter. Copyright Clearance Center

Comments (0)

Please log in or register to comment.
Log in